# SDR OZCA03/31/11

- Difficulty date: March 30, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N871BC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC659B
- Aircraft time: 33,544 hours, 33,915 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Mlg Indicator
- Part time: 33,544 hours, 33,915 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO DOWN LIGHT INDICATIONS.  MX INSPECTED THE ACFT AND FOUND THE CIRCUIT BREAKER POPPED.  GROUND CYCLED GEAR SEVERAL TIMES WITH NO DEFECTS NOTED.  ACFT RELEASED FOR SERVICE.
